Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014, Article ID 756298, 7 pages
http://dx.doi.org/10.1155/2014/756298
Research Article

Partial Rectangular Metric Spaces and Fixed Point Theorems

Department of Applied Mathematics, Shri Vaishnav Institute of Technology & Science Gram Baroli, Sanwer Road, Indore 453331, India

Received 2 August 2013; Accepted 11 November 2013; Published 29 January 2014

Academic Editors: Y. Cheng and Y. C. Shiah

Copyright © 2014 Satish Shukla. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [3 citations]

The following is the list of published articles that have cited the current article.

  • Reza Allahyari, Reza Arab, and Ali Shole Haghighi, “A generalization on weak contractions in partially ordered b-metric spaces and its application to quadratic integral equations,” Journal Of Inequalities And Applications, 2014. View at Publisher · View at Google Scholar
  • Tran Van An, Nguyen Van Dung, Zoran Kadelburg, and Stojan Radenović, “Various generalizations of metric spaces and fixed point theorems,” Revista de la Real Academia de Ciencias Exactas, Fisicas y Naturales. Serie A. Matematicas, 2014. View at Publisher · View at Google Scholar
  • Muhammad Sirajo Abdullahi, and Poom Kumam, “Partial $$b_v(s)$$bv(s)-metric spaces and fixed point theorems,” Journal of Fixed Point Theory and Applications, vol. 20, no. 3, 2018. View at Publisher · View at Google Scholar